# SDR AU960840

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Rotax ROTAX912
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburettor
- Condition: Leaking
- Location: Eng,Fuel Control
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) CARBURETTOR LEAKING FUEL INTO AIR FILTER BOX VIA CARBURETTOR COMPENSATING LINE - THIS DEFECT WAS RECEIVED FROM THE AUF AND IS FOR INFORMATION ONLY
